# SDR 20010111SG033

- Difficulty date: October 3, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO STATION AFTER CREW ATTEMPTED TO RETRACT THE LANDING GEAR.  THE FLIGHT CREW WAS UNABLE TO MOVE THE LANDING GEAR HANDLE TO THE RETRACTED POSITION.  THE LANDING GEAR CONTROL HANDLE WAS CLEANED AND LUBRICATED.  THE LANDING GEAR RETRACTION TEST CHECKED GOOD.  FLIGHT TEST WAS SATISFACTORY.  (M)
